# SDR YENA2024061900877

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 31,510 hours, 21,348 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#68, CHS-VOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO CHS) 'AFTER TAKEOFF, BLEED 1 LEAK EICAS MSG DISPLAYED ALONG WITH BLEED 2 FAIL EICAS MSG COMPLETED QRH FOR BOTH. LEAK MSG CLEARED BUT BLEED 2 FAIL STAYED. ( ENGINE BLEED SYSTEMS CROSSBLEED OPERATIVE ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
